MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID 2NDARY RMR,SZ S; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI GLENOID 2NDARY RMR,SZ S; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI GLENOID 2NDARY RMR,SZ S
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 30-dec-2025, it was reported by a sales representative via (b)(4) that an ar-9126r-01 instrument is dull.Noticed during a case but able to be completed with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.-visual inspection noted that the edges of the reamer head of the arthrex universal glenoid¿ secondary reamer size s, were chipped/damaged, and signs of wear and tear along the device.It was noted rust spot.-functional testing was not performed due to the damage to the device.Per dfu-0023-eo - e.Inspection and maintenance - 2.Devices with cutting functions or sharp points become dull with continuous use.This condition does not indicate a device defect.This condition indicates normal wear.Dull devices may require replacement if they no longer perform as designed.Inspection prior to use should include verifying the cutting ability and sharpness of these points and edges.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated drilling and extended use of the device in the field.

Brand Name
UNI GLENOID 2NDARY RMR,SZ S
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24082727
Report Number1220246-2026-00225
Device Sequence Number21278025
Product Code LXH
UDI-Device Identifier00888867057586
UDI-Public(01)00888867057586(11)230227(10)250224203
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI GLENOID 2NDARY RMR,SZ S
Device Catalogue NumberAR-9126R-01
Device Lot Number250224203
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown